# SDR CA020129002

- Difficulty date: January 28, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 26,881 hours
- Engine: Pwa R985AN14B
- System (JASC): 2701 · Control Column Section
- Part: Structure
- Part number: C2CF1977
- Condition: Cracked
- Location: Control Column
- Part time: 26,981 hours
- Component: Control Column, Dhav, C2CF833A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF CONTROL COLUMN BASE AS PER CF-84-01-R1 A CRACK WAS NOTED ON THE REAR FACING WELD FILLET. WHERE THE VERTICAL TUBE IS WELDED TO THE HORIZONTAL TUBE.THE ASSEMBLY WAS REMOVED FOR REPAIR AND A SERVICABLE UNIT WAS REINSTALLED.
